So, I had an IUD (Mirena) placed at my six week follow up visit on Wed. It was pretty painful (and I have done all three of my births with no pain meds) and I am still feeling pretty crampy, the cramps feel like afterpains. How long does this last? I hope it goes away soon...I took pain meds for the first 24 hours and it must have abated for a while because I kind of forgot about it...not to mention the spotting but I can deal with that part, it's more like a light period frankly....but now the pain is much worse than I expected. Any thoughts?
see i had absolutely no sensation when it went in. nor cramping afterwards. i did however bleed almost every.single.day for 10 months straight. HATED that thing.
if you are having pain pain and not just uncomfy i'd go back in because it is entirely plausible that it was inserted incorrectly.
Thanks for the replies ladies. Since I was in menopause for a couple of years before the pregnancy I wasn't expect much/this much bleeding but in addition to the cramps I've had the blues since this thing was put in and have been overeating...not pleasant, totally feel like I have PMS, the same way I felt when I took the progesterone pills when I was on hormone replacement therapy - crappy. My MW put it in but when I talked to the doc about it she said that the progesterone would be localized to my uterus but it sure doesn't feel that way. I am calling Monday and asking for it to be taken out. This is miserable. Maybe I can try the one without the hormones. I could manage the crampiness and the spotting if it wasn't for the mood piece! Argh!
I was told I could not get mine put in until 8 weeks pp because the uterus is still fairly soft before that and the risk for perforating the uterus is a bit high. Maybe something like that happened but just was not caught during the procedure. The person I talked with said even sometimes then it happens and you then just have to wait a number of weeks and can do it again.
If you are still in pain I would go in definately. The bleeding is pretty normal I think. I spotted for many months after the one I had before DS. Eventually (after 1-2 years) I had no period at all.
The copper one does not have the hormones but does normally result is very heavy periods so be aware of that.
Slightly related...I went on Flonase one time for allergies because I was nursing and the doctor said it acted very locally in the sinuses and didn't really get into your bloodstream. After using it for a week I had horrible insomnia. Found online that a lot of other people had similar reactions.
I don't think anything that you put in your body can be completely localized because everything is so connected!
I hope the removal is painless for you!
Thanks for weighing in...Jayray not glad for your insomnia but glad it's not just me...I think you are right about the localized thing. They said they'd call me back today but did not...I will be a squeaky wheel tomorrow morning...I have a lot on my plate right now and cannot afford to be depressed or even give this thing more of a try (I think that's what they'll say...)
|68 members and 14,428 guests|
|AllTomorrowsParties , AlmostJenny , bellesmom , blessed#7 , bluefaery , bmegan25 , camillabien , Cherry_Blossom , choli , contactmaya , crazyms , Deborah , delightedbutterfly , emmy526 , frugalmama , greenemami , happyhats , Hillarybobillary , intentionalmama , Iron Princess , IsaFrench , jeslynn , katelove , kathymuggle , Kirsty88 , lilgreen , Linda on the move , littletree , mama24-7 , Marcimama , MasiyM , MCatLvrMom2A&X , mckittre , Mirzam , missmason , mkat , MommatoGray , moominmamma , MountainMamaGC , Mylie , MylittleTiger , nemodori2084 , newmamalizzy , oaksie68 , oceansolitude , philomom , RollerCoasterMama , rubelin , samaxtics , sarafl , shantimama , Shmootzi , siennaflower , smileysadface , stephalittle , Sunshine134 , SweetSilver , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|